Alert archive / North Carolina / Tornado Warnings in 2018

Tornado Warning 18, NWS Wilmington, NC

September 16, 2018Brunswick County, North Carolina

NWS Wilmington, NC issued this tornado warning at Sep 16, 2018, 7:12 AM EDT for Brunswick County, North Carolina. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2018, 7:12 AM EDT (11:12 UTC)
Expired
Sep 16, 2018, 7:45 AM EDT
In force
33 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Brunswick County, NC

The radar

The Wilmington radar (KLTX), 44 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 7:24 AM EDTTORNADO3 Ese Winnabow, NCTORNADO TOUCHED DOWN BRIEFLY ON NORTH SIDE OF GOVERNORS ROAD SE AND MOVED NORTHWEST FOR ABOUT 0.1 MILE. ABOUT A DOZEN SMALL PINE TREES WERE BROKEN OFF. ESTIMATED MAX WIND SPEED 70 MPH...EF0.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 16, 6:55 AM EDTTornado WatchSPC16 hr

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 11.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2018-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2018-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

416 
WFUS52 KILM 161112
TORILM
NCC019-161145-
/O.NEW.KILM.TO.W.0018.180916T1112Z-180916T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
712 AM EDT SUN SEP 16 2018

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Northeastern Brunswick County in southeastern North Carolina...

* Until 745 AM EDT.
    
* At 712 AM EDT, a severe thunderstorm capable of producing a tornado
  was located over Boiling Spring Lakes, or near Snows Cut, moving
  north at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Expect damage to mobile homes, roofs, and vehicles.

* Locations impacted include...
  Leland, Boiling Spring Lakes, Bishop, Batarora, Mill Creek, Town
  Creek, Winnabow, Belville and Navassa.

This includes the following highways...
 US Route 74 between mile markers 429 and 434.
 US Route 17 in Brunswick County between mile markers 33 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3399 7802 3423 7825 3429 7802 3428 7800
      3428 7799 3427 7800 3427 7799 3426 7798
      3407 7796
TIME...MOT...LOC 1112Z 157DEG 27KT 3406 7801 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

III
2 follow-up statements
445 
WWUS52 KILM 161124
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
724 AM EDT SUN SEP 16 2018

NCC019-161145-
/O.CON.KILM.TO.W.0018.000000T0000Z-180916T1145Z/
Brunswick NC-
724 AM EDT SUN SEP 16 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR
NORTHEASTERN BRUNSWICK COUNTY...
    
At 724 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Mill Creek, or 8 miles south of Leland, moving
northwest at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Leland, Boiling Spring Lakes, Bishop, Batarora, Mill Creek, Town
Creek, Winnabow, Belville and Navassa.

This includes the following highways...
 US Route 74 between mile markers 429 and 434.
 US Route 17 in Brunswick County between mile markers 34 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3404 7805 3423 7825 3429 7802 3428 7800
      3428 7799 3427 7800 3427 7799 3426 7798
      3408 7800
TIME...MOT...LOC 1124Z 148DEG 23KT 3412 7806 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

III
852 
WWUS52 KILM 161135
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
735 AM EDT SUN SEP 16 2018

NCC019-161145-
/O.EXP.KILM.TO.W.0018.000000T0000Z-180916T1145Z/
Brunswick NC-
735 AM EDT SUN SEP 16 2018

...THE TORNADO WARNING FOR NORTHEASTERN BRUNSWICK COUNTY WILL EXPIRE
AT 745 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 500 PM EDT for southeastern
North Carolina.

LAT...LON 3404 7805 3423 7825 3429 7802 3428 7800
      3428 7799 3427 7800 3427 7799 3426 7798
      3408 7800
TIME...MOT...LOC 1135Z 157DEG 27KT 3412 7806 

$$

III

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Sep 16, 5:22 AM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Sep 16, 5:22 AM EDT, 1 hour 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Wilmington NC
522 AM EDT Sun Sep 16 2018

.SYNOPSIS...
Tropical Storm Florence, now downgraded to a depression,
centered inland across South Carolina, will drift to the west
through today bringing additional significant rainfall to the
Carolinas. A drying trend will follow through this week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 400 AM Sunday...Florence, now a depression, will move on
a steady clip westward toward the southern Appalachians as it
weakens through today. A Tornado Watch remains in effect and we
have had several spin ups overnight leading to Tornado Warnings,
mainly moving on shore in torrential rain bands between the tip
of Cape Fear and Wrightsville Beach. The outer circulation and
some rainbands will continue to affect the area with periods of
torrential rain. The rainfall rates in these rainbands were 1 to
3 inches per hour. A Flash Flood Watch remains in effect until
this evening and a fairly large Flash Flood Warning covers all
of our NC zones across our local forecast area. Flash flooding
was already occurring across the area and any additional
torrential rainfall will increase the severity of flash
flooding.

Plenty of moisture will continue to feed up in a deep southerly
tropical flow with Pcp water values remaining up around 2.5
inches through this afternoon with only a gradual drop off
through tonight down close to 2.25 inches by morning. Models
showing axis of heaviest rain in a fairly persistent rainband
running from tip of Cape Fear NW to Bladen county and portions
of Pender County through tonight, but other embedded heavier
rain showers will be possible farther in other areas, as well.
Could see an additional 5 to 10 inches in this almost stationary
rainband through tonight.

This should be the final day of gusty winds and rain from the
remnants of Florence, with gradual improvement thereafter.
Should see drier air making its way in through the mid levels
through tonight. Temps in the mid to upper 70s will not increase
much today, running into the lower 80s this afternoon.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 300 PM Sunday...Deep layer southwesterly flow only
becoming peripherally related to Florence on Monday. Though this
flow will not offer up much in the way of forcing low level
moisture will be adequate for some pretty high chance POPs
though luckily QPF prospects appear low if for no other reason
some increasingly dry mid level air. Mid level troughiness
sweeps across the area pushing a cold front through on Tuesday.
A few showers will be possible but once again mid level dry air
should limit their coverage and their QPF potential.
Temperatures will be just a few degrees above climatology by day
but quite elevated by night.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 430 PM Saturday...Backdoor cold front comes through on
Wednesday likely with little fanfare but lowering rain chances and
aiding in drying the area out. Surface and mid level high pressure
progress slowly eastward late in the period keeping temperatures
seasonable and rain chances minimized; with only a small increase in
moisture/return flow.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
As of 06Z...Rainbands running around Tropical Storm Florence
will continue to produce periods of torrential rain with IFR
conditions early this morning but improving to MVFR. The main
band this morning will be moving from S-SE to N-NW across mainly
ILM with some intermittent shra over MYR/CRE. Visibilities
could go as low as a half mile in the torrential rain. Looks
like FLO and LBT will run in between heaviest rain bands over
the next several hours. Winds along the coast still gusting to
25 to 30 kts with some higher gusts to 40 kts at times, but only
in the stronger convection in rain bands. Look for improving
conditions with winds diminishing through today and raised
ceilings and vsbys toward end of TAF period.

Extended Outlook...Gradual improvement east to west into
Monday. VFR Tue-Thurs.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 400 AM Sunday...Last advisory for Tropical Storm Florence
as it has now weakened to a depression. A Small Craft Advisory
was issued to account for elevated seas and winds which will
continue through today as the remnants of Florence makes its way
westward toward the Southern Appalachians. Essentially, winds
and seas will diminish through tonight, with seas starting out
around 9 to 12 ft and dropping to 6 to 8 by this evening and
down to 4 to 6 ft by daybreak Monday. Winds up near 20 to 30 kts
with a few gale force gusts lingering this morning, will drop
to around 15 kts through tonight.

SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 300 PM Sunday...Wind will be out of the southwest on
Monday as Florence becomes an open trough and high pressure sits
over the western Atlantic. As this through flatten on Tuesday
the increased westerly flow will help to push a cold front
across the area. SW wind will turn to the W, possibly veering a
little more. The FROPA will bring a small uptick in wind and
seas but no flags or headlines are expected.

LONG TERM /WEDNESDAY THROUGH THURSDAY/...
As of 430 PM Saturday...A cold front will sag south across the
area Wednesday and usher in northerly winds. These will veer to
easterly on Thursday as the center of the high progresses
eastward. Seas will average 3 ft.

&&

.CLIMATE...
Wind gusts at the Wilmington International Airport reached 105
mph in the eyewall of Hurricane Florence Friday morning. This
has been the highest wind gust measured since Hurricane Helene
struck the Port City on September 27, 1958.

Peak Wind Gusts      Date            Storm
    105 mph        9/14/2018    Hurricane Florence
     70 mph        10/8/2016    Hurricane Matthew
     66 mph        8/27/2011    Hurricane Irene
     74 mph        8/16/2004    Hurricane Charley
     86 mph        9/16/1999    Hurricane Floyd
     74 mph        8/26/1998    Hurricane Bonnie
     86 mph        9/5/1996     Hurricane Fran
     70 mph        7/12/1996    Hurricane Bertha
     74 mph        9/13/1984    Hurricane Diana
     97 mph        9/11/1960    Hurricane Donna
    135 mph        9/27/1958    Hurricane Helene
     83 mph        8/12/1955    Hurricane Connie
     98 mph       10/15/1954    Hurricane Hazel

The barometric pressure at the Wilmington airport reached 28.51
inches, or 965.5 millibars, now the fourth lowest pressure ever
measured in Wilmington.

Lowest Pressure       Date           Storm
959.7 millibars    9/16/1999    Hurricane Floyd
961.4 millibars    9/5/1996     Hurricane Fran
962.1 millibars    9/11/1960    Hurricane Donna
965.5 millibars    9/14/2018    Hurricane Florence
969.9 millibars    8/26/1998    Hurricane Bonnie

At Wrightsville Beach, the National Ocean Service gauge on
Johnnie Mercer Pier measured a pressure of 28.33 inches, or 959.2
millibars as Hurricane Florence came ashore.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Flash Flood Watch through this evening for SCZ017-023-024-032-
     033-039-054>056-058-059.
     High Rip Current Risk through late Monday night for SCZ054-056.
NC...Flash Flood Watch through this evening for NCZ087-096-099-
     105>110.
     High Rip Current Risk through late Monday night for NCZ106-108-
     110.
     Coastal Flood Advisory until 7 AM EDT this morning for NCZ107.
MARINE...Small Craft Advisory until 8 AM EDT Monday for AMZ250-252-254-
     256.

&&

NEAR TERM...RGZ
SHORT TERM...MBB
LONG TERM...III
AVIATION...RGZ
Hazardous weather outlook, Sep 16, 5:22 AM EDT, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
522 AM EDT Sun Sep 16 2018

AMZ250-252-170930-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
522 AM EDT Sun Sep 16 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...
...TORNADO WATCH 378 IN EFFECT UNTIL 7 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ017-023-024-032-033-039-055-058-059-170930-
Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg-
Inland Georgetown-Central Horry-Northern Horry-
522 AM EDT Sun Sep 16 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-110-170930-
Coastal Pender-Coastal New Hanover-Coastal Brunswick-
522 AM EDT Sun Sep 16 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 378 IN EFFECT UNTIL 7 AM EDT THIS MORNING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE MONDAY NIGHT...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-109-170930-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-
522 AM EDT Sun Sep 16 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 378 IN EFFECT UNTIL 7 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-170930-
Inland New Hanover-
522 AM EDT Sun Sep 16 2018

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 378 IN EFFECT UNTIL 7 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ254-256-170930-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
522 AM EDT Sun Sep 16 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-056-170930-
Coastal Horry-Coastal Georgetown-
522 AM EDT Sun Sep 16 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE MONDAY NIGHT...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CRM

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 8:06 PM EDTTornado WarningILMNew Hanover9 min
Sep 15, 8:28 PM EDTTornado WarningILMNew Hanover17 min
Sep 15, 8:48 PM EDTTornado WarningILMNew Hanover12 min
Sep 15, 9:23 PM EDTTornado WarningILMNew Hanover, Pender22 min
Sep 15, 9:49 PM EDTTornado WarningILMPender11 min
Sep 15, 9:55 PM EDTFlash Flood WarningILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson8 hr
Sep 15, 10:27 PM EDTTornado WarningILMPender18 min
Sep 15, 10:31 PM EDTTornado WarningILMPender14 min
Sep 15, 11:33 PM EDTSpecial Marine WarningILM57 min
Sep 15, 11:53 PM EDTTornado WarningILMNew Hanover15 min
Sep 16, 12:04 AM EDTSpecial Marine WarningILM26 min
Sep 16, 12:23 AM EDTTornado WarningILMNew Hanover8 min
Sep 16, 12:26 AM EDTTornado WarningILMBrunswick, New Hanover34 min
Sep 16, 12:55 AM EDTTornado WarningILMBrunswick, New Hanover20 min
Sep 16, 1:51 AM EDTTornado WarningILMBrunswick, New Hanover24 min
Sep 16, 5:00 AM EDTSmall Craft AdvisoryILM37 hr
Sep 16, 5:23 AM EDTFlash Flood WarningILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson8 hr
Sep 16, 8:48 AM EDTSpecial Weather StatementILMNew Hanover42 min
Sep 16, 9:06 AM EDTSpecial Marine WarningILM54 min
Sep 16, 9:52 AM EDTSpecial Marine WarningILM38 min
Sep 16, 10:23 AM EDTCoastal Flood WarningILMNew Hanover10 hr
Sep 16, 11:25 AM EDTSpecial Weather StatementILMBladen65 min
Sep 16, 11:40 AM EDTSpecial Marine WarningILM50 min
Sep 16, 11:44 AM EDTSpecial Marine WarningILM16 min
Sep 16, 12:25 PM EDTTornado WarningILMRobeson35 min
Sep 16, 12:41 PM EDTTornado Warning Considerable damage threatILMColumbus24 min
Sep 16, 1:24 PM EDTFlash Flood WarningILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson8 hr
Sep 16, 3:15 PM EDTTornado WarningILMRobeson45 min
Sep 16, 3:26 PM EDTTornado WarningILMRobeson49 min
Sep 16, 3:58 PM EDTTornado WarningILMRobeson47 min
Sep 16, 5:58 PM EDTTornado WarningILMRobeson32 min
Sep 16, 7:56 PM EDTSpecial Marine WarningILM45 min

Nearby

Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.